# SDR USAA2013011000021

- Difficulty date: January 9, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 40,811 hours, 14,733 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

INTERMITTENT ROTTEN EGG SMELL REPORTED IN AFT CABIN, OCCURRING ON GROUND, CLIMB, CRUISE AND DESCENT.  FLIGHT ATTENDANTS REPORTED NAUSEA AND VOMITING.  MAINTENANCE FOUND EVIDENCE OF A SLIGHT HYDRAULIC LEAK AT THE GREEN SYSTEM 3-LINE CLUSTER (FRAME 35) - TIGHTENED B-NUTS.  ALSO REPLACED AVIONIC VENT FILTER, OZONE FILTERS AND HEPA FILTERS AS A PRECAUTION.
